MAUDE Adverse Event Report: RESPIRATORY TECHNOLOGIES INC. INCOURAGE SYSTEM; PULSATING VEST THERAPY

RESPIRATORY TECHNOLOGIES INC. INCOURAGE SYSTEM; PULSATING VEST THERAPY
Model Number ICS-1M-US-A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 08/18/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a patient was admitted to the hospital for fractured ribs.The device was returned to the manufacturer for evaluation and the customer's complaint could not be duplicated.The device was found to operate as designed and passed all testing.During evaluation, the device was found to have liquid ingress.The device was scrapped.

Brand Name
INCOURAGE SYSTEM
Common Device Name
PULSATING VEST THERAPY
Manufacturer (Section D)
RESPIRATORY TECHNOLOGIES INC.
2896 centre pointe drive
st paul MN 55113
MDR Report Key9476336
Report Number3004961434-2019-00001
Device Sequence Number17029643
Product Code BYI
UDI-Device Identifier00841561102808
UDI-Public00841561102808
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberICS-1M-US-A
Device Catalogue NumberICS-1M-US-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/17/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2019
Initial Report FDA Received Date12/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient Weight48